Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 28, Number 4

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
A boundary value problem for a system of ordinary linear differential equations of the first order
Gilbert Ames Bliss.
Trans. Amer. Math. Soc. 28 (1926), 561-584
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1501366
On the theory of integral equations with discontinuous kernels
Rudolph E. Langer.
Trans. Amer. Math. Soc. 28 (1926), 585-639
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1501367
The figuratrix in the calculus of variations
Paul R. Rider.
Trans. Amer. Math. Soc. 28 (1926), 640-653
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1501368
On the existence of fields in Boolean algebras
B. A. Bernstein.
Trans. Amer. Math. Soc. 28 (1926), 654-657
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1501369
Asymmetric displacement of a vector
Joseph Miller Thomas.
Trans. Amer. Math. Soc. 28 (1926), 658-670
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1501370
Tensors determined by a hypersurface in Riemann space
Harry Levy.
Trans. Amer. Math. Soc. 28 (1926), 671-694
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1501371
A comparison of the series of Fourier and Birkhoff
M. H. Stone.
Trans. Amer. Math. Soc. 28 (1926), 695-761
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1501372
Analytic approximations to topological transformations
Philip Franklin and Norbert Wiener.
Trans. Amer. Math. Soc. 28 (1926), 762-785
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1501373
Errata: “On the zeros of the function $𝛽(z)$ associated with the gamma function” [Trans.\ Amer.\ Math.\ Soc. 28 (1926), no. 3, 391–399; 1501352]
T. H. Gronwall.
Trans. Amer. Math. Soc. 28 (1926), 786
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1500500
Errata: “Solution of certain functional equations relative to a general linear set” [Trans.\ Amer.\ Math.\ Soc. 28 (1926), no. 2, 287–300; 1501345]
Mark H. Ingraham.
Trans. Amer. Math. Soc. 28 (1926), 786
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1500499


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia